Integral Equations and Operator Theory

, Volume 69, Issue 3, pp 317–346 | Cite as

Toeplitz Operators with Special Symbols on Segal–Bargmann Spaces



We study the boundedness of Toeplitz operators on Segal–Bargmann spaces in various contexts. Using Gutzmer’s formula as the main tool we identify symbols for which the Toeplitz operators correspond to Fourier multipliers on the underlying groups. The spaces considered include Fock spaces, Hermite and twisted Bergman spaces and Segal–Bargmann spaces associated to Riemannian symmetric spaces of compact type.

Mathematics Subject Classification (2010)

47B35 43A85 22E30 


Segal–Bargmann transform weighted Bergman spaces Toeplitz operators Fourier multipliers Gutzmer’s formula Hermite and Laguerre functions symmetric spaces 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bargmann V.: On a Hilbert space of analytic functions and an associated integral transform. Comm. Pure Appl. Math. 14, 187–214 (1961)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Berger C.A., Coburn L.A.: Heat flow and Berezin–Toeplitz estimates. Am. J. Math. 3, 563–590 (1994)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Byun D.-W.: Inversions of Hermite semigroup. Proc. Am. Math. Soc. 118, 437–445 (1993)MathSciNetMATHGoogle Scholar
  4. 4.
    Daubechies I.: On the distributions corresponding to bounded operators in the Weyl quantisation. Commun. Math. Phys. 75, 229–238 (1980)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Faraut, J.: Espaces Hilbertiens invariant de fonctions holomorphes, Seminaires et Congres 7(2003), Societe Math. France, 101–167Google Scholar
  6. 6.
    Faraut, J.: Analysis on the crown of a Riemannian symmetric space, pp. 99–110 in Lie groups and symmetric spaces. In: Amer. Math. Soc. Transl. Ser.2, vol. 210 , American Mathematical Society, Providence (2003)Google Scholar
  7. 7.
    Folland G.B.: Harmonic Analysis on Phase space. Princeton University Press, Princeton (1989)Google Scholar
  8. 8.
    Gangolli R.: Asymptotic behaviour of spectra of compact quotients of certain symmetric spaces. Acta Math. 121, 151–192 (1968)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Grudsky S.M., Vasilevski N.L.: Toeplitz operators on the Fock space: radial component effects. Integr. Equ. Oper. Theory 44, 10–37 (2002)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Hall B.: The Segal–Bargmann “coherent state” transform for compact Lie groups. J. Funct. Anal. 122(1), 103–151 (1994)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Hall B., Lewkeeratiyutkul W.: Holomorphic Sobolev spaces and the generalised Segal–Bargmann transform. J. Funct. Anal. 217, 192–220 (2004)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Hall B.: Berezin-Toeplitz quantization on Lie groups. J. Funct. Anal. 255, 2488–2506 (2008)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Helgason S.: Groups and Geometric Analysis, vol 83. American Mathematical Society, Providence (2002)Google Scholar
  14. 14.
    Hille E.: A class of reciprocal functions. Ann. Math. 27, 427–464 (1926)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Krötz B., Thangavelu S., Xu Y.: The heat kernel transform for the Heisenberg group. J. Funct. Anal. 225(2), 301–336 (2005)MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Krötz, B., Olafsson, G., Stanton, R.: The image of the heat kernel transform on Riemannian symmetric spaces of noncompact type. Int. Math. Res. Notes, 22 1307–1329 (2005)CrossRefGoogle Scholar
  17. 17.
    Lassalle M.: Séries de Laurent des fonctions holomorphes dans la complexification d’un espace symétrique compact. Ann. Sci. ’Ecole Norm. Sup. (4) 11(2), 167–210 (1978)MathSciNetMATHGoogle Scholar
  18. 18.
    Lassalle M.: L’espace de Hardy d’un domaine de Reinhardt généralisé. J. Funct. Anal. 60(3), 309–340 (1985)MathSciNetMATHCrossRefGoogle Scholar
  19. 19.
    Stenzel M.: The Segal–Bargmann transform on a symmetric space of compact type. J. Funct. Anal. 165, 44–58 (1999)MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Szegö G.: Orthogonal Polynomials. American Mathematical Society Colloquium Publications, Providence (1967)Google Scholar
  21. 21.
    Thangavelu, S.: Harmonic analysis on the Heisenberg group. In: Programme in Mathematics, vol. 159, Birkhäuser, Boston (1998)Google Scholar
  22. 22.
    Thangavelu S.: Gutzmer’s formula and Poisson integrals on the Heisenberg group. Pacific J. Math. 231, 217–238 (2007)MathSciNetMATHCrossRefGoogle Scholar
  23. 23.
    Thangavelu, S.: Hermite and Laguerre semigroups: some recent developments. Seminaires et Congres (to appear)Google Scholar
  24. 24.
    Thangavelu S.: An analogue of Gutzmer’s formula for Hermite expansions. Studia Math. 185(3), 279–290 (2008)MathSciNetMATHCrossRefGoogle Scholar
  25. 25.
    Thangavelu S.: Lectures on Hermite and Laguerre expansions. Princeton University Press, Princeton (1993)MATHGoogle Scholar
  26. 26.
    Thangavelu, S.: An introduction to the uncertainty principle: Hardy’s theorem on Lie groups. In: Progress in Mathematics, vol. 217, Birkhäuser, Boston (1998)Google Scholar
  27. 27.
    Thangavelu S.: Holomorphic Sobolev spaces associated to compact symmetric spaces. J. Funct. Anal. 251, 438–462 (2007)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of ScienceBangaloreIndia

Personalised recommendations